# SDR 08FDEA01553

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 1 Slat Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON SLAT NR 1 RT, FOLDING NOSE AREA.  REPAIR PERFORMED BY BLEND OUT DAMAGE TO SMOOTH CONTOUR IAW RAS/FOK/032/2008 ISS A, APPROVED BY EA 6-5742-115274.
